# SDR EIA2001170

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65B1117615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND MED L3 DOOR FORWARD CUTOUT REVEAL CRACKED.  REPLACED REVEAL PANEL PER SRM 51-10-01.  (M)
